# SDR UALA2009073102293

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,343 hours, 12,749 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT LAV BEHIND DOOR-1L EMERGENCY LIGHT INOP.  DISCONNECTED CROSS-AISLE FWD GALLEY EMERGENCY LIGHT, CHECKS GOOD.
